Cookies?
Library Header Image
LSE Research Online LSE Library Services

The Hermite property of a causal Wiener algebra used in control theory

Sasane, Amol (2010) The Hermite property of a causal Wiener algebra used in control theory. Complex Analysis and Operator Theory, 4 (1). pp. 97-107. ISSN 1661-8254

Full text not available from this repository.
Identification Number: 10.1007/s11785-008-0078-6
Item Type: Article
Official URL: http://www.springer.com/birkhauser/mathematics/jou...
Additional Information: © 2010 Birkhaeuser Verlag Basel/Switzerland
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 31 Mar 2010 11:59
Last Modified: 04 May 2017 09:35
URI: http://eprints.lse.ac.uk/id/eprint/27642

Actions (login required)

View Item View Item